Health knowledge made personal
Join this community!
› Share page:

I have a rash on my stomach for about 8 months.Keeps me awake and always itching in my sleep.


Posted by Rosemarie

I had a knee replacement a year ago.I asked the surgeon if I could have an infection.He said no.I've been to 2 primary care doctors and 2 skin doctors.One skin doctor treated me with steroid cream and said it was a fungus.The last skin doctor scraped my skin and after testing the specimin said it was not a fungus.He gave me a cream called Clobetasol Propionate which after 5 applications I'm still putting caladril in order to get some sleep.Now I have a rash on the leg where I had my knee replacement.Could there be a connection with my knee repalcement surger?Who do you suggest I see next?Icalled Medco to ask if any of my medication could be doing this.I'm on the same medications for 25 years or more.
 
Post an answer
Write a comment: